MIA cover

Mathematical Inequalities & Applications

Volume: 5

Year: 2002


Issue: 1 (January, 2002)
Article number / DOI Authors / Title Pages Abstract Article
05-01 Jan Hauke, Charles R. Johnson, Augustyn Markiewicz: Maximal spectrally submultiplicative matrix families 1–6 View View
05-02 Iosif Pinelis: Spherically symmetric functions with a convex second derivative and applications to extremal probabilistic problems 7–26 View View
05-03 Laurie Battle: Maximum of Green's functions and Liapunov inequalities for the Sturm-Liouville problem 27–38 View View
05-04 R. N. Mohapatra, F. L. Salzman: On a result of Leindler 39–43 View View
05-05 J. Pečarić, D. Svrtan: Unified approach to refinements of Jensen's inequalities 45–47 View View
05-06 Edward Neuman, József Sándor: On the Ky Fan inequality and related inequalities I 49–56 View View
05-07 N. K. Govil, M. A. Qazi: On maximum modulus of polynomials and related entire functions with restricted zeros 57–60 View View
05-08 Feng Qi: Monotonicity results and inequalities for the gamma and incomplete gamma functions 61–67 View View
05-09 Haishen Lü, Donal O'Regan: A general existence theorem for the singular equation (ϕp(y'))'+f(t,y)=0 69–78 View View
05-10 Hüseyin Bor: An application of almost increasing sequences 79–83 View View
05-11 Leslie C. Cheng: Weighted Lp - Lq inequalities for oscillatory integral operators 85–103 View View
05-12 Silvia-Otilia Corduneanu: Inequalities for almost periodic measures 105–111 View View
05-13 R. C. Brown: Some inequalities and embeddings for weighted W0 spaces on domains with fractal boundaries 113–135 View View
05-14 Takayuki Furuta, Eizaburo Kamei: An extension of Uchiyama's result associated with an order preserving operator inequality 137–142 View View
05-15 Ice B. Risteski, Kostadin G. Trenčevski: New estimations of the solutions of multidimensional integral inequalities 143–154 View View
05-16 Muhammad Aslam Noor: Computing the fixed-points of general mixed variational inequalities 155–162 View View
05-17 Themistocles M. Rassias, Ram U. Verma: General auxiliary problem principle and solvability of a class of nonlinear mixed variational inequalities involving partially relaxed monotone mappings 163–170 View View